# SDR DALA2019101205869

- Difficulty date: October 12, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD DOOR JAMB OF RH MLG. FWD DOOR JAMB OF RH MLG WAS REPAIRED PER ETI-17-19-186 REV. 2 AND ER/A 582048-14 REV. ORIGINAL. SECTION I : PERMANENT REPAIR.
